# SDR Q2SA20150105214

- Difficulty date: January 5, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N558CL
- Make and model: Boeing 747-4EVF
- Aircraft serial: 35171
- Aircraft time: 24,340 hours, 3,991 cycles
- Engine: Ge CF680C2B5F
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1840
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM UPPER CAP HAS 2 CRACKS BS 1840, RBL 5 TO LBL 5.  REPAIRED  IAW EA 747-5360-33-A5712.
